# SDR AALA20100829DFW03

- Difficulty date: August 27, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 59,569 hours, 20,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY SIDEWALL EMERGENCY LIGHT INOPERATIVE. INSTALLED SERVICEABLE LIGHT ASSEMBLY. NO HELP. FOUND BROKEN WIRE AT SIDEWALL. REPAIRED WIRE.
